# SDR 0301446624

- Difficulty date: August 6, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 92,844 hours, 15,625 cycles
- Engine: Pwa JT9D*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CRACKS IN THE FLOORBEAM WEB, UPPER SECTION AND FRAME WEB AT BS 340 LT. THERE WERE CRACKS IN THE FLOORBEAM UPPER SECTION AT BS 340 RT.  ALSO CRACKS WERE FOUND IN THE FLOORBEAM WEB, UPPER SECTION AND THE FRAME WEB AT BS 360 RT.  REPAIRED IAW EA 66-165085.
